Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


reiter's syndrome
Feb 6, 2001

is the joint pain in this syndrome symmetrical or not? I can't find the answer in the search. And is allergic irritations also known as conjunctivitis? I did read on this forum that if one has Reiter's syndrome the HIV Elisa TEST won't show antibodies for up to two years. Can you please clarify these questions for me, it would make my day. Thank you

Response from Dr. Henry

Persons with HIV infection may be at some increased risk for Reiter's syndrome. Reiter's syndrome generally doesn't impact antibodies to HIV so the diagnosis of HIV infection is still straightforward. The arthritis in Reiter's syndrome often involves the knees and can be on just one side but more often is symmetrical. KH



Previous
knee pain
Next
vaccinations

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement